MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955800
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.Visual evaluation noted the product carton is crushed in on the back side which resulted in a tear/hole in the carton.A visible tear was found in the inner sterile foil pouch.The tear in the foil pouch corresponds with the damage to the product carton.The damage to the product carton occurred from an outside impact going into the foil pouch resulting in a breach of the sterile barrier.The condition of the carton is not indicative of the as shipped condition and would have been discovered prior to distribution.Based on the sample evaluation and the investigation performed, the root cause is damage occurring in transit/handling after leaving the distribution center.A review of the manufacturing records was performed for the subject lot and found that the lot was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in december, 2020.Note, the date of event provided is a best estimate based on the date of awareness of the reported event.
 
Event or Problem Description
As reported, when the materials manager was stocking inventory, there was damage noted to the product carton of a bard/davol ventralight st mesh w/ echo ps.As reported, the person who received the product in, states there was no damage noted to the outer shipping box during receipt, but the product carton inside the outer shipping box was noted to have a hole.There was no reported patient involvement.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11799323
Report Number1213643-2021-20109
Device Sequence Number3972533
Product Code FTL
UDI-Device Identifier00801741031779
UDI-Public(01)00801741031779
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Catalogue Number5955800
Device Lot NumberHUEX0976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;